# SDR AWXA200500891

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 50,487 hours, 22,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: A9299304600600
- Part serial: 620912012
- Condition: Shorted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EEL - DURING 4 DAY CHECK, DISCOVERED EMERGENCY EXIT LIGHTING AT LT FORWARD EXIT ROW INOP.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AND WIRING HARNESS IAW AIRBUS MM 33-51-19-04.  OPERATIONAL CHECKS WERE GOOD.
